RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1999, Volume 368, Number 5, Pages 598–600 (Mi dan2930)  

This article is cited in 2 scientific papers (total in 2 papers)

The index of quantized contact transformations on manifolds with conical singularities

V.E. Nazaĭkinskiĭ, B.Yu.Sternin, B.-V.Shul'tse



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan2930

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Nazaikinskii, B. Yu. Sternin, “The Index Locality Principle in Elliptic Theory”, Funct. Anal. Appl., 35:2 (2001), 111–123  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. E. Nazaikinskii, B. Schulze, B. Yu. Sternin, “The index of Fourier integral operators on manifolds with conical singularities”, Izv. Math., 65:2 (2001), 329–355  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018